Free Access
Volume 17, Number 1, January-March 2011
Page(s) 222 - 242
Published online 24 March 2010
  1. L. Ambrosio, O. Ascenzi and G. Buttazzo, Lipschitz regularity for minimizers of integral functionals with highly discontinuous integrands. J. Math. Anal. Appl. 142 (1989) 301–316. [CrossRef] [MathSciNet] [Google Scholar]
  2. V.I. Bogachev, Measure Theory, Volume I. Springer-Verlag, Berlin, Germany (2007). [Google Scholar]
  3. B. Botteron and B. Dacorogna, Existence of solutions for a variational problem associated to models in optimal foraging theory. J. Math. Anal. Appl. 147 (1990) 263–276. [CrossRef] [MathSciNet] [Google Scholar]
  4. B. Botteron and B. Dacorogna, Existence and nonexistence results for noncoercive variational problems and applications in ecology. J. Differ. Equ. 85 (1990) 214–235. [CrossRef] [Google Scholar]
  5. B. Botteron and P. Marcellini, A general approach to the existence of minimizers of one-dimensional noncoercive integrals of the calculus of variations. Ann. Inst. Henri Poincaré, Anal. non linéaire 8 (1991) 197–223. [Google Scholar]
  6. P. Celada and S. Perrotta, Existence of minimizers for nonconvex, noncoercive simple integrals. SIAM J. Control Optim. 41 (2002) 1118–1140. [CrossRef] [MathSciNet] [Google Scholar]
  7. A. Cellina, The classical problem of the calculus of variations in the autonomous case: relaxation and lipschitzianity of solutions. Trans. Amer. Math. Soc. 356 (2004) 415–426. [CrossRef] [MathSciNet] [Google Scholar]
  8. A. Cellina and A. Ferriero, Existence of Lipschitzian solutions to the classical problem of the calculus of variations in the autonomous case. Ann. Inst. Henri Poincaré, Anal. non linéaire 20 (2003) 911–919. [Google Scholar]
  9. A. Cellina, G. Treu and S. Zagatti, On the minimum problem for a class of non-coercive functionals. J. Differ. Equ. 127 (1996) 225–262. [CrossRef] [Google Scholar]
  10. L. Cesari, Optimization: theory and applications. Springer-Verlag, New York, USA (1983). [Google Scholar]
  11. F.H. Clarke, An indirect method in the calculus of variations. Trans. Amer. Math. Soc. 336 (1993) 655–673. [CrossRef] [MathSciNet] [Google Scholar]
  12. G. Cupini, M. Guidorzi and C. Marcelli, Necessary conditions and non-existence results for autonomous nonconvex variational problems. J. Differ. Equ. 243 (2007) 329–348. [CrossRef] [Google Scholar]
  13. B. Dacorogna, Direct methods in the Calculus of Variations, Applied Mathematical Sciences 78. Second edition, Springer, Berlin, Germany (2008). [Google Scholar]
  14. G. Dal Maso and H. Frankowska, Autonomous integral functionals with discontinuous nonconvex integrands: Lipschitz regularity of minimizers, DuBois-Reymond necessary conditions, and Hamilton-Jacobi equations. Appl Math Optim. 48 (2003) 39–66. [CrossRef] [MathSciNet] [Google Scholar]
  15. E. De Giorgi, G. Buttazzo and G. Dal Maso, On the lower semicontinuity of certain integral functionals. Atti Accad. Naz. Lincei, VIII. Ser. 74 (1983) 274–282. [Google Scholar]
  16. I. Ekeland and R. Temam, Convex analysis and variational problems, Studies in Mathematics and its Applications 1. North Holland, Amsterdam, The Netherlands (1976). [Google Scholar]
  17. N. Fusco, P. Marcellini and A. Ornelas, Existence of minimizers for some nonconvex one-dimensional integrals. Port. Math. 55 (1998) 167–185. [Google Scholar]
  18. O.A. Ladyzhenskaya and N.N. Ural'tseva, Linear and Quasilinear Elliptic Equations, Mathematics in Science and Engineering 46. Academic Press, New York-London (1968). [Google Scholar]
  19. C. Marcelli, Variational problems with nonconvex, noncoercive, highly discontinuous integrands: characterization and existence of minimizers. SIAM J. Control Optim. 40 (2002) 1473–1490. [CrossRef] [MathSciNet] [Google Scholar]
  20. C. Marcelli, Necessary and sufficient conditions for optimality of nonconvex, noncoercive autonomous variational problems with constraints. Trans. Amer. Math. Soc. 360 (2008) 5201–5227. [CrossRef] [MathSciNet] [Google Scholar]
  21. P. Marcellini, Alcune osservazioni sull'esistenza del minimo di integrali del calcolo delle variazioni senza ipotesi di convessità. Rend. Mat. Appl. 13 (1980) 271–281. [Google Scholar]
  22. A. Ornelas, Existence of scalar minimizers for nonconvex simple integrals of sum type. J. Math. Anal. Appl. 221 (1998) 559–573. [CrossRef] [MathSciNet] [Google Scholar]
  23. A. Ornelas, Existence and regularity for scalar minimizers of affine nonconvex simple integrals. Nonlinear Anal. 53 (2003) 441–451. [CrossRef] [MathSciNet] [Google Scholar]
  24. A. Ornelas, Existence of scalar minimizers for simple convex integrals with autonomous Lagrangian measurable on the state variable. Nonlinear Anal. 67 (2007) 2485–2496. [CrossRef] [MathSciNet] [Google Scholar]
  25. J.P. Raymond, Existence and uniqueness results for minimization problems with nonconvex functionals. J. Optim. Theory Appl. 82 (1994) 571–592. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.